CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Merit function and global algorithm for box constrained variational inequalities 期刊论文
ACTA MATHEMATICA SCIENTIA, 2002, 卷号: 22, 期号: 1, 页码: 63-71
Authors:  Zhang, LP;  Gao, ZY;  Lai, YL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
box constrained variational inequalities  the KKT-conditions problem  global convergence algorithm  
超线性与二次收敛的序列方程组可行方法 期刊论文
数学学报, 2002, 卷号: 45, 期号: 6, 页码: 1137
Authors:  简金宝;  赖炎连;  张可村
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
半定互补问题的全局收敛算法 期刊论文
系统科学与数学, 2001, 卷号: 021, 期号: 004, 页码: 480
Authors:  赖炎连;  张立平;  高自友
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A superlinearly convergent Newton-like algorithm for variational inequality problems with inequality constraints 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2000, 卷号: 51, 期号: 3, 页码: 459-470
Authors:  Zhang, LP;  Lai, YL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Newton-like method  variational inequality problems  superlinear convergence  
关于单调的变分不等式问题的收敛性方法 期刊论文
应用数学学报, 2000, 卷号: 023, 期号: 002, 页码: 316
Authors:  赖炎连;  张立平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A generalized projection quasi-Newton method for nonlinear optimization problems 期刊论文
ANNALS OF OPERATIONS RESEARCH, 1999, 卷号: 87, 页码: 353-362
Authors:  Lai, YL;  Gao, ZY;  He, GP
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
optimization  linear constraints  generalized projection  quasi-Newton method  convergence  
变分不等式的几类求解方法 期刊论文
高校应用数学学报a辑, 1999, 卷号: 14A, 期号: 002, 页码: 197
Authors:  赖炎连;  简金宝
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类带非单调搜索的SQP算法 期刊论文
运筹学学报, 1998, 卷号: 002, 期号: 001, 页码: 56
Authors:  赖炎连;  王薇;  徐以凡
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
New sequential quadratic programming algorithm with consistent subproblems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1997, 卷号: 40, 期号: 2, 页码: 137-150
Authors:  He, GP;  Gao, ZY;  Lai, YL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
SQP algorithm  consistence of quadratic programming subproblem  global convergence  local superlinear convergence  
广义投影型的超线性收敛算法 期刊论文
数学物理学报a辑, 1997, 卷号: 017, 期号: 001, 页码: 55
Authors:  赖炎连;  朱建青;  郭文英
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10